# SDR UIEA2017092501851

- Difficulty date: September 21, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 88,605 hours, 24,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN HFEC INSPECTION OF THE NOSE WHEEL WELL VERTICAL ANGLES.   FOUND A 1 INCH CRACK INDICATION.  REPAIRED THE ANGLE IAW SRM 51-70-12, AND EO 6753A027, REV 10, PAGE 6, STEP 6.
